Sudafed PE Sinus + Allergy & Pain Relief 24 Tabs
Sudafed PE Sinus+Allergy & Pain Relief tablets are pseudoephedrine free and ideal for allergy and hay fever symptoms, sinus pain relief and blocked or runny noses.
Get relief from allergy symptoms—including nasal congestion and sinus pressure.
-Saccharin Sodium Free
This medicine helps with:
- Allergy and hay fever symptoms.
- Sinus pain & headache relief.
- Blocked or runny noses.
- Allows rest.
Boxed Contents: 24 Pack
Size: 24 Pack
Whenever you see PE on our products the active ingredient is Phenylephrine
CAUTIONDo not use if carton seal is broken or if tablet foil is broken
If symptoms persist, see your doctor.
Contains: Phenylephrine Hydrochloride 5mg, Chlorpheniramine Maleate 2mg, Paracetamol 500mg
How many: 2 tablets.
How often: Every 4 to 6 hours as necessary.
Maximum in a day: 8 tablets in 24 hours.
When to stop:
Adults: after a few days.
Children: after 48 hours, except on medical advice.
USAGE ADVICEDo not use
- if you have taken paracetamol
- if you have taken antihistamines
- if you need to drive a car
- if you need to operate machinery
- for children under 12 years
Ask your doctor before use if you
- have high blood pressure
- are taking anti- depressants
- have heart problems
- are pregnant
- are taking any other medicines to treat cough and cold
STORAGE INSTRUCTIONSKeep in a dry, dark place. Keep out of reach of children.
Storage Temperature: Below 30C
We Also Recommend